Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quiver Grassmannians for wild acyclic quivers
HTML articles powered by AMS MathViewer

by Claus Michael Ringel PDF
Proc. Amer. Math. Soc. 146 (2018), 1873-1877 Request permission

Abstract:

A famous result of Zimmermann-Huisgen, Hille and Reineke asserts that any projective variety occurs as a quiver Grassmannian for a suitable representation of some wild acyclic quiver. We show that this happens for any wild acyclic quiver.
References
  • L. Hille, Moduli of representations, quiver Grassmannians and Hilbert schemes, arXiv: 1505.06008.
  • Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589, DOI 10.1007/BFb0072870
  • Claus Michael Ringel, Quiver Grassmannians and Auslander varieties for wild algebras, J. Algebra 402 (2014), 351–357. MR 3160426, DOI 10.1016/j.jalgebra.2013.12.021
  • C. M. Ringel: The eigenvector variety of a matrix pencil. arXiv:1703.04097. To appear in: Linear Algebra and Appl. DOI: https://doi.org/10.1016/j.laa.2017.05.004.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G20, 16G60, 14D20
  • Retrieve articles in all journals with MSC (2010): 16G20, 16G60, 14D20
Additional Information
  • Claus Michael Ringel
  • Affiliation: Fakultät für Mathematik, Universität Bielefeld, D-33501 Bielefeld, Germany
  • MR Author ID: 148450
  • Email: ringel@\@math.uni-bielefeld.de
  • Received by editor(s): March 26, 2017
  • Received by editor(s) in revised form: June 30, 2017
  • Published electronically: January 16, 2018
  • Communicated by: Jerzy Weyman
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 1873-1877
  • MSC (2010): Primary 16G20, 16G60, 14D20
  • DOI: https://doi.org/10.1090/proc/13882
  • MathSciNet review: 3767342